# SDR AALA20161109011

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 14,126 hours, 5,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY EXIT LIGHTS AT ROWS 10 AND 14 INOPERATIVE.  REMOVED AND REPLACED AFT FUSE IN M1676 POWER SUPPLY. OPERATIONAL CHECK GOOD.
